# SDR AALA961496

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- System (JASC): 3350 · Emergency Lighting
- Part: Conductor
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS AT FORWARD END OF MAIN CABIN INOPERATIVE.  REPLACED BROKEN/SHORTED FLAT CONDUCTOR WIRE BETWEEN FIRST CLASS CABIN AND MAIN CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
